Journal of Differential Geometry

Uniform hyperbolicity of invariant cylinder

Chong-Qing Cheng

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

For a positive definite Hamiltonian system $H = h(p) + \epsilon P (p, q)$ with $(p, q) \in \mathbb{R}^3 \times \mathbb{T}^3$, large normally hyperbolic invariant cylinders exist along the whole resonant path, except for the $\epsilon^{\frac{1}{2}+d}$ neighborhood of finitely many double resonant points. It allows one to construct diffusion orbits to cross double resonance.

Article information

Source
J. Differential Geom., Volume 106, Number 1 (2017), 1-43.

Dates
Received: 1 August 2015
First available in Project Euclid: 26 April 2017

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1493172093

Digital Object Identifier
doi:10.4310/jdg/1493172093

Mathematical Reviews number (MathSciNet)
MR3640006

Zentralblatt MATH identifier
06731735

Citation

Cheng, Chong-Qing. Uniform hyperbolicity of invariant cylinder. J. Differential Geom. 106 (2017), no. 1, 1--43. doi:10.4310/jdg/1493172093. https://projecteuclid.org/euclid.jdg/1493172093


Export citation